MathSciNet Relay Station
MathSciNet bibliographic data
MR630189 (83a:81004) 81B10 (46L30)
Matveĭchuk, M. S. A theorem on the states of quantum logics. II. (Russian) Teoret. Mat. Fiz. 48 (1981), no. 2, 261–265.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement